Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    20
  • comments
    32
  • views
    6990

day 111

Cackutane

266 views

day 111 in 2011 on acutane.

no active breakouts just red marks that are slowly fading (seems like anyways)

still the usual dryness, the winter and the dry heat is making it a little worse + i just got over a cold.

i can feel the total body achyness a little more now that ive been taking this shit for 4 months but its still not bad

took a 2 week break from lifting cause ive been sick and the holidays but im starting again today :redface:

been chaffing a little between my legs by my nuts just a little dry skin, been puting lotion on that everyonce in a while to keep that away

when i lift my face turns beat red, ive read about accutane making you flush and its been happening to me the past month or so. something i plan on asking my derm about in a few weeks at my next visit.

other than that all is good



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×